# SDR ASAA2016031716005

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 55,096 hours, 24,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMERGENCY EXIT SIGN-LENS RETENTION CLIPS BROKEN. L1, R1, R2 DOOR OVERHEAD EMERGENCY EXIT SIGN AND RIGHT OVERWING EMERGENCY EXIT IDENTIFIER LAMPS INOPERATIVE.  REF LOG PAGES 11488622, 11488623, 11488624 AND 11488625, ACFT GROUNDED. REPLACED R1 LIGHT ASSY AND RELAMPED ALL OTHER INOP LAMPS, 3071BPEGPL. OPS CHECK NORMAL.
